Thunderstorm Wind, Branch
- When
- June 25, 7:20 PM EST
- Where
- Branch County, 11 mi S of Coldwater
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.783, -85.000
Tree limbs reported down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 25, 5:50 PM EST, 1 hour 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 550 PM EST SAT JUN 25 2005 .AVIATION... SOME OUTFLOW BOUNDARIES FROM EARLIER CONVECTION WERE IN THE VICINITY OF FWA AT 23Z...SO HAVE LEFT A TEMPO FOR TSRA IN THE BEGINNING OF THE TAF PERIOD WITH ONGOING CONVECTION UPSTREAM. OTHERWISE...STORMS SHOULD DIMINISH AND DISSIPATE THIS EVENING. KEPT SOME HAZE AND LIGHT FOG AGAIN TONIGHT WITH MVFR VSBYS POSSIBLE LATE. && .SHORT TERM... NUMEROUS OUTFLOW BOUNDARIES WILL HELP TRIGGER STORMS INTO THIS EVENING WITH SOME CAPES OVER 3000 J/KG. OTHERWISE...WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH SUNDAY WITH STORMS DEVELOPING AGAIN SUNDAY AFTERNOON. HIGH TEMPERATURES SHOULD STILL BE WELL ABOVE NORMAL. && .LONG TERM... SUNDAY NIGHT THROUGH SATURDAY. FEW CHANGES NEEDED TO GOING GRIDS. HAVE UPPED TEMPS MONDAY AND WEDNESDAY WITH SIMILAR WARM LOW LEVEL TEMPS OF PAST COUPLE OF DAYS. STILL CHANCE TSRA TUESDAY LOOKS GOOD WITH GULF OF MEXICO WAVE MOVING UP INTO MISSISSIPPI VALLEY. WITH RESPECT TO THURSDAY LATEST GFS NOW TRENDED SLOWER...MORE CONSISTENT WITH RUNS OF PAST FEW DAYS AND GEM ALSO SUPPORTIVE OF THURSDAY FROPA TIMING...SO WILL LEAVE MID RANGE CHANCE TSRA POPS TIMED FOR THU/THU NIGHT ALONE. ALSO WILL NOT TOUCH TEMPS AND SUSPECT WITH WIDE ENSEMBLE MAX TEMPS FOR THURSDAY THAT TREND WILL BE AWAY FROM LATEST COLD MEX NUMBERS. && .IWX WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .MI...NONE. .OH...NONE. .LK MI...NONE. && AVIATION/SHORT TERM...SKIP LONG TERM...PBM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 457 AM EST SAT JUN 25 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-260956- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT... WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 457 AM EST SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING WITH DAMAGING WIND GUSTS AND HAIL. IT WILL BE HOT AND HUMID AGAIN TODAY WITH HEAT INDEX VALUES IN THE UPPER 90S BY EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SUNDAY...TUESDAY AND THURSDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AND TUESDAY. THE POSSIBILITY EXISTS FOR A MORE WIDESPREAD SEVERE WEATHER EVENT THURSDAY AS A STRONG COLD FRONT APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING. LMZ043-046-061-260956- 457 AM EST SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. A FEW STORMS MAY HAVE WIND GUSTS ABOVE 30 KNOTS IN ADDITION TO DEADLY LIGHTNING. WINDS AND WAVES WILL BE HIGHER NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SUNDAY...TUESDAY AND THURSDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AND TUESDAY. THE POSSIBILITY EXISTS FOR A MORE WIDESPREAD SEVERE WEATHER EVENT THURSDAY AS A STRONG COLD FRONT APPROACHES.
The Northern Indiana radar (KIWX), 75 km away, was scanning. The volume nearest the first event began at 00:18 UTC.
1 thunderstorm wind. Local standard time, as filed.
Tree limbs reported down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2005Every state in 2005This day in weather historyWarnings in Michigan, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456757.